# SDR 2A6R2021033060101

- Difficulty date: March 30, 2021
- Submitted: March 30, 2021
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N405TJ
- Make and model: Urocop EC135T2
- Aircraft serial: 0405
- Aircraft time: 6,010 hours, 20,217 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1088103
- Condition: Cracked
- Location: Zone 200
- Part time: 6,010 hours, 20,217 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ONE CRACK ABOUT ONE HALF INCH LONG IN THE FRAME 5 WEB AT THE LOWER BULKHEAD ATTACH HOLE, AND ONE CRACK ABOUT ONE HALF INCH LONG AT THE LEFT SIDE LOWER BULKHEAD ATTACH HOLE.
